CMC-1 trinoids in hyperbolic 3-space and metrics of constant curvature one with conical singularities on the 2-sphere

Search this Article

Journal

  • Proceedings of the Japan Academy. Ser. A, Mathematical Sciences

    Proceedings of the Japan Academy. Ser. A, Mathematical Sciences 87(8), 144-149, 2011-10

    Japan Academy

Codes

  • NII Article ID (NAID)
    40019127816
  • NII NACSIS-CAT ID (NCID)
    AA00785474
  • Text Lang
    ENG
  • ISSN
    0386-2194
  • NDL Article ID
    023368028
  • NDL Call No.
    Z53-T494
  • Data Source
    NDL 
Page Top